# SDR C2XA11IA196

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 27,366 hours, 20,377 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1355
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 25,683 hours, 19,179 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2688, THE CREW REPORTED THAT THE MAIN AND BACKUP PITCH TRIMS WERE INOPERATIVE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT (HSCU), OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
